MathSciNet Relay Station
MathSciNet bibliographic data
MR2471925 37D30 (37C40 37C70 37D45)
Araujo, V.; Pacifico, M. J.; Pujals, E. R.; Viana, M. Singular-hyperbolic attractors are chaotic. Trans. Amer. Math. Soc. 361 (2009), no. 5, 2431–2485.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement